Halos lahat yata tayong Pinoy ay ganito ang problemang sakit. Pati pag-aasawa ay mahirap din. Basta yung mapapangasawa mo lang ang vaccinated sa Hepa B yung lang ang inaadvise. Kasi sa lalaki naman eh di naman masyadong problema ang pag-aasawa pag may Hepa B di katulad ng sa aming mga babaeng may sakit na ganito.
Hindi naman ako chronic. wala sa itsura ko kasi active ako sa gym. actually, wala sa itsura na may hepa b ako. sabi ng doctor, healthy carrier daw ako. pero posible na pag pinabayaan ko daw baka lumala
i think kung more than a year na at positive ka pa baka chronic carrier ka.yun gastro doctor vitamins lang din advice sa kin. vitamins will only help to boost are immune system pero di ito ang mkakagamot. healthy living muna at this time.
HepB_treatment with pegasys
Aug 2, 2011
Dear Mrs mcGovern0 after 1 year of treatment it seems that i became HBsAg negative. My doctor seems to believe that I may develop antibodies. Is it possible without any new exposure to the virus, the surface antigen to turn positive again ?? If it is to make antibodies, how long could it take ?? (months, years or never?) Thank you for the prompt reply
Response from Dr. McGovern
When people are treated for HBV with pegylated interferon, about 1/3 of them lose their HBe antigen and become HBe antibody positive. They also have no detectable virus in their blood. That is a great response.
However, a very tiny percent (about 2 percent) actually lose their HB surface antigen. That is a great development.
If the HB surface antigen remains nonreactive, yes you may also develop surface antibodies, which is the best response of all. I hope that happens for you.....
the body is not a reliable website where to get info and data, its funds are from drug makers and the answers by doctors are sometimes not updated at all in regards to hbv
Dr. McGovern is not a very updated liver specialist and answers are often wrong, see an article from 201 journal of hepatology about response to interferon monotherapy which is not the best hbv cure, sequential therapy with tenofovir or entecavir and interferon add on reach a 90% response and 40% clearance at 1 year, the rest probably in the second year and only 10% non response
this is a correct answer about interferon monotherapy:
High rates of HBsAg seroconversion in HBeAg-positive chronic hepatitis B patients responding to interferon: A long-term follow-up study☆
To assess the HBsAg seroconversion rate and its impact on the long-term outcome in chronic hepatitis B patients treated with conventional interferon, and to analyze the serum HBsAg concentration prior to seroconversion.
Ninety-seven HBeAg-positive patients were retrospectively evaluated. Sustained virological response (SVR) was defined as HBeAg seroconversion and undetectable serum HBV-DNA 48 weeks after treatment discontinuation. HBsAg level was assessed at yearly intervals until seroconversion in SVRs.
Twenty-five patients (26%) achieved SVR. By multivariate analysis, SVR was associated with low serum HBV DNA level and severe liver fibrosis. During a median follow-up of 14 years (range, 5–20 years), 28 patients (29%) developed HBsAg seroconversion including 16 SVRs (64%) and 12 non-SVRs (16%), p<0.001. HBsAg quantification showed a major decrease (median=46%, range=19–100%) in the first year after interferon starting in SVR patients. Six patients developed hepatocellular carcinoma, none of them had undergone HBsAg seroconversion. Liver fibrosis improved in 70% of patients with HBsAg seroconversion compared to 30% of those without HBsAg seroconversion (p<0.01).
HBsAg seroconversion is achieved with a high steady rate in patients responding to interferon, and associated with excellent outcome. Prospective studies are needed to clarify the utility of on-treatment quantitative serum HBsAg in interferon-based therapy.
hi..its quite a relieve na meron akong pwd mahinaingan ng mga nararamdaman ko.. i was diagnosed 7 years ago,that time i just learned it during medical exam for abroad, never in my wildest dream na magkakaron ako nito and my world fell apart.. im so depressed and asking god, why me...but although i have friends hu support me still naawa ako sa sarili ko.its useless naging nurse pa ako kung d ko naman magagamit d me maka work abroad or even sa local hospitals natin.i went through almost all the test,healthy carrier daw ako kaya d me binigyan ng gamot. 3 years ago i met my husband.. few months before he proposed i told him about my condition, i lay down my cards... para walang secreto atleast hind rin unfair sa part nya and before kami kinasal i had him vaccinated yung 3 shots para protected cya and im so glad and happy na my husband is very supportive sa akin.
last nyt it was my first time to visit this site, i read about sampa sampalukan, this morning i tried it buti nalang nasa bakuran lang namin and its so mapait..but wala akong pakialam basta gusto ko gumaling. i also read sa internet about luyang dilaw, kasi my friend told me that he knew sombody who took 1/4 cup of luyang dilaw extract 3x aday and godex 3 x a day after 3 months daw non reactive na cya ay nasa abroad na. huh! sana soon may gamot na para ma cure ito,... god bless us all!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.